# SDR NSVA2009010A

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N352CJ
- Make and model: Saab 340B
- Aircraft serial: 352
- Aircraft time: 31,135 hours, 35,477 cycles
- Engine: Ge CT79B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Exploded
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT LEAST 1 HYDRAULIC ACCUMULATOR (MAIN) EXPLODED IN FLIGHT.  MAIN AND EMERGENCY ACCUMULATOR PRESSURES READ 0 PSI.  HYDRAULIC QUANTITY AT 60 CU INCH INBD AND OTBD ACCUMULATORS AT 2800 PSI.  GEAR EMERGENCY EXTENSION WAS USED.
